9 Publications
2022 | Journal Article | LibreCat-ID: 40053
P. Graczyk, T. Luks, and P. Sawyer, “Potential kernels for radial Dunkl Laplacians,” Canadian Journal of Mathematics, vol. 74, no. 4, pp. 1005–1033, 2022, doi: 10.4153/s0008414x21000195.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 40051
T. Luks and Y. Xiao, “Multiple Points of Operator Semistable Lévy Processes,” Journal of Theoretical Probability, vol. 33, no. 1, pp. 153–179, 2020, doi: 10.1007/s10959-018-0859-4.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 40050
B. Baeumer, T. Luks, and M. M. Meerschaert, “Space‐time fractional Dirichlet problems,” Mathematische Nachrichten, vol. 291, no. 17–18, pp. 2516–2535, 2018, doi: 10.1002/mana.201700111.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 40065
T. Luks and Y. Xiao, “On the Double Points of Operator Stable Lévy Processes,” Journal of Theoretical Probability, vol. 30, no. 1, pp. 297–325, 2017, doi: 10.1007/s10959-015-0638-4.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 40066
R. Bañuelos, K. Bogdan, and T. Luks, “Hardy–Stein identities and square functions for semigroups,” Journal of the London Mathematical Society, vol. 94, no. 2, pp. 462–478, 2016, doi: 10.1112/jlms/jdw042.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 40068
K. Bogdan, B. Dyda, and T. Luks, “On Hardy spaces of local and nonlocal operators,” Hiroshima Mathematical Journal, vol. 44, no. 2, pp. 193–215, 2014, doi: 10.32917/hmj/1408972907.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 40072
T. Luks, “Boundary Behavior of α-Harmonic Functions on the Complement of the Sphere and Hyperplane,” Potential Analysis, vol. 39, no. 1, pp. 29–67, 2013, doi: 10.1007/s11118-012-9321-x.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 40070
P. Graczyk, T. Jakubowski, and T. Luks, “Martin representation and Relative Fatou Theorem for fractional Laplacian with a gradient perturbation,” Positivity, vol. 17, no. 4, pp. 1043–1070, 2013, doi: 10.1007/s11117-012-0220-6.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 40073
T. Luks, “Hardy spaces for the Laplacian with lower order perturbations,” Studia Mathematica, vol. 204, no. 1, pp. 39–62, 2011, doi: 10.4064/sm204-1-3.
LibreCat
| DOI
9 Publications
2022 | Journal Article | LibreCat-ID: 40053
P. Graczyk, T. Luks, and P. Sawyer, “Potential kernels for radial Dunkl Laplacians,” Canadian Journal of Mathematics, vol. 74, no. 4, pp. 1005–1033, 2022, doi: 10.4153/s0008414x21000195.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 40051
T. Luks and Y. Xiao, “Multiple Points of Operator Semistable Lévy Processes,” Journal of Theoretical Probability, vol. 33, no. 1, pp. 153–179, 2020, doi: 10.1007/s10959-018-0859-4.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 40050
B. Baeumer, T. Luks, and M. M. Meerschaert, “Space‐time fractional Dirichlet problems,” Mathematische Nachrichten, vol. 291, no. 17–18, pp. 2516–2535, 2018, doi: 10.1002/mana.201700111.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 40065
T. Luks and Y. Xiao, “On the Double Points of Operator Stable Lévy Processes,” Journal of Theoretical Probability, vol. 30, no. 1, pp. 297–325, 2017, doi: 10.1007/s10959-015-0638-4.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 40066
R. Bañuelos, K. Bogdan, and T. Luks, “Hardy–Stein identities and square functions for semigroups,” Journal of the London Mathematical Society, vol. 94, no. 2, pp. 462–478, 2016, doi: 10.1112/jlms/jdw042.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 40068
K. Bogdan, B. Dyda, and T. Luks, “On Hardy spaces of local and nonlocal operators,” Hiroshima Mathematical Journal, vol. 44, no. 2, pp. 193–215, 2014, doi: 10.32917/hmj/1408972907.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 40072
T. Luks, “Boundary Behavior of α-Harmonic Functions on the Complement of the Sphere and Hyperplane,” Potential Analysis, vol. 39, no. 1, pp. 29–67, 2013, doi: 10.1007/s11118-012-9321-x.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 40070
P. Graczyk, T. Jakubowski, and T. Luks, “Martin representation and Relative Fatou Theorem for fractional Laplacian with a gradient perturbation,” Positivity, vol. 17, no. 4, pp. 1043–1070, 2013, doi: 10.1007/s11117-012-0220-6.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 40073
T. Luks, “Hardy spaces for the Laplacian with lower order perturbations,” Studia Mathematica, vol. 204, no. 1, pp. 39–62, 2011, doi: 10.4064/sm204-1-3.
LibreCat
| DOI